# SDR FDEA202107221839

- Difficulty date: July 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA733933
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - CABIN , FLOOR PANEL 243BF FOUND DELAMINATED. (   STATION 735 TO STATION 775 , X = 8.5 TO X = -8.5 ). DELAMINATED FLOOR PANEL 243BF AT CABIN STATION 735 TO STATION 775 , X = 8.5 TO X = -8.5   REMOVED AS PER AMM 53-21-04. FLOOR PANEL 243BF FABRICATED AS PER FEDEX DRAWING   SRZ-25-005 REVISION R. FLOOR PANEL 243BF INSTALLED AS PER AMM 53-21-04. REPAIR   CLASSIFIED MAJOR AS PER GMM 6-2-100.
